Review: could Niacin cause Swelling face?
Summary: Swelling face is found among people who take Niacin, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood pressure. We study 5,774 people who have side effects while taking Niacin from FDA and social media. Among them, 40 have Swelling face. Find out below who they are, when they have Swelling face and more.
You are not alone: join a support group for people who take Niacin and have Swelling face >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from 6,319 Niacin users)
Swelling face has been reported by people with high blood pressure, rheumatoid arthritis, depression, pain, osteoporosis. (latest reports from 19,583 Swelling face patients)
On Apr, 29, 2015: 5,771 people reported to have side effects when taking Niacin. Among them, 40 people (0.69%) have Swelling Face.
Time on Niacin when people have Swelling face * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Swelling face||0.00%||100.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Swelling face when taking Niacin * :
|Swelling face||63.41%||36.59% |
Age of people who have Swelling face when taking Niacin * :
|Swelling face||0.00%||0.00%||0.00%||0.00%||9.38%||3.12%||28.12%||59.38% |
Severity of Swelling face when taking Niacin ** :
How people recovered from Swelling face ** :
Top conditions involved for these people * :
- Hypertension (6 people, 15.00%)
- Gout (5 people, 12.50%)
- Hypothyroidism (4 people, 10.00%)
- Atrial fibrillation (4 people, 10.00%)
- Osteopenia (4 people, 10.00%)
Top co-used drugs for these people * :
- Aspirin (15 people, 37.50%)
- Fosamax (11 people, 27.50%)
- Lisinopril (11 people, 27.50%)
- Lipitor (11 people, 27.50%)
- Plavix (9 people, 22.50%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Swelling Face while taking Niacin?
You are not alone! Join a support group on :
- support group for people who take Niacin and have Swelling Face
- support group for people who take Niacin
- support group for people who have Swelling Face
Recent conversations of related support groups:
Browse all Niacin side effects:
Drugs that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What is treatment for swelling face after getting a reaction to lipitor?
I wanted to know what, other than tell me not to take atorvastatin anymore, to relieve me of my swollen face. Anyone go through this?
- Could pemphigoid cause my pet scan to lite up?
I recently had a PET scan to look at mass on my lungs. The Doc called me today & said the scan lit up. What are some reasons for it to lite up other than cancer? I have Pemphigoid. Could this be a reason?
- Is it safe to take both at the same time
tom had stents placed 1 1/2 ago ,,,,was only on Amlodipine Besylate 10 mg 1x a day ......and plavix and Ranitdine for heartburn... He just went to the DR and they told him to take losartan 1 time a day 50mg....Tom thought they said liptor ,,,,I recalling the Dr to make sure since I was not there a ...
- Does bcaa cause migraines?
I took 3 capsules of BCAA and within the next hour I developed a very aggressive migraine. Believing the migraine may have been separate to the tablets, I took another 3 capsules the next day and again within 1 hour I developed a very aggressive migraines. Has anyone had a similar adverse reactio ...
- Will taking a fiber supplement at the same time as niaspan create a problem/interaction
I have been told that taking a fiber supplement at the same time as taking Niaspan will limit the effects of the Niaspan. I need to know so that I can change the order in which I take my meds and supplements if needed.
More questions for: Niacin, Swelling face
You may be interested at these reviews (Write a review):
- Niacin induced thrombocytopena
On peritoneal dialysis, 40mg Lipitor and 3000mg Niaspan. Platelets decreased to 12 and residual renal function fell off a cliff. Examination of patient's records for 10+ years showed long term platelet decline. Niaspan discontinued, platelets recovered to 120-200 (varies depending on sample) and ...
More reviews for: Niacin, Swelling face
Comments from related studies:
From this study (3 years ago):
Terrible terrible experience with only one pill.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.